Alert archive / Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 364, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 28, 2011, 5:12 PM EDT for Henry County, Pittsylvania County, City of Martinsville, Virginia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 5:12 PM EDT (21:12 UTC)
- Expired
- Jun 28, 2011, 5:37 PM EDT
- In force
- 25 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties City of Martinsville, VA, Henry County, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 57 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991
WUUS51 KRNK 282112
SVRRNK
VAC089-143-690-282200-
/O.NEW.KRNK.SV.W.0364.110628T2112Z-110628T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
512 PM EDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA
CITY OF MARTINSVILLE IN SOUTH CENTRAL VIRGINIA
HENRY COUNTY IN SOUTH CENTRAL VIRGINIA
* UNTIL 600 PM EDT.
* AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CHATMOSS...OR NEAR AXTON...AND MOVING EAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 6 6...2 1 5...4 3 2 4.
&&
LAT...LON 3660 8005 3661 8005 3680 7984 3680 7977
3679 7976 3681 7974 3682 7945 3654 7953
3654 7961
TIME...MOT...LOC 2113Z 279DEG 18KT 3669 7976
$$
AMS1 follow-up statement
771
WWUS51 KRNK 282137
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
537 PM EDT TUE JUN 28 2011
VAC089-143-690-282148-
/O.CAN.KRNK.SV.W.0364.000000T0000Z-110628T2200Z/
PITTSYLVANIA VA-CITY OF MARTINSVILLE VA-HENRY VA-
537 PM EDT TUE JUN 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF MARTINSVILLE...
SOUTHWESTERN PITTSYLVANIA AND HENRY COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND
EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1 8 6 6...2 1 5...4 3 2 4.
LAT...LON 3660 8005 3661 8005 3680 7984 3680 7977
3679 7976 3681 7974 3682 7945 3654 7953
3654 7961
TIME...MOT...LOC 2138Z 249DEG 18KT 3667 7981
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:26 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 28, 3:26 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 326 PM EDT TUE JUN 28 2011 .SYNOPSIS... A COLD FRONT WILL DROP SOUTHEAST THROUGH THE AREA TONIGHT BEFORE EXITING BY WEDNESDAY MORNING. HIGH PRESSURE WILL BUILD IN BEHIND IT BRINGING A RETURN TO LESS HUMID CONDITIONS UNTIL THE END OF THE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... COLD FRONT ACROSS KY WILL SLIDE EAST REACHING THE BLUE RIDGE AFTER MIDNIGHT AND THEN PROGRESS EAST OF THE CWA BY MORNING. THIS WILL SET THE STAGE FOR BANDS OF TSRA STARTING IN THE MOUNTAINS ALONG RESIDUAL OUTFLOW THIS AFTERNOON AND THEN LIKELY JUMPING OUT TO THE PIEDMONT THIS EVENING WHERE THE FLOW IS BACKED AND INSTABILITY HIGHEST. THIS IN LINE WITH MOST GUIDANCE WHICH BASICALLY SHOWS A NEARLY SOLID LINE MOVING EAST OF THE BLUE RIDGE INTO THE LEE TROF THIS EVENING. THUS HAVE UPPED POPS TO HIGH LIKELYS/LOW END CATEGORICAL FAR WEST AND ACROSS THE EAST INCLUDING PARTS OF THE BLUE RIDGE WITH HIGH CHANCE COVERAGE IN BETWEEN WHERE THINK THE WESTERLY FLOW MAY LIMIT TO MORE SCATTERED NATURE. HIGH DCAPES WILL AGAIN PROMOTE POTENTIAL WIND DAMAGE WITH THE STRONGER STORMS AND ISOLATED LARGE HAIL PENDING ORGANIZATION. APPEARS THE MAJORITY OF THE CONVECTION WILL BE EXITING THE SE PIEDMONT SHORTLY AFTER MIDNIGHT IF NOT SOONER ESPCLY IF A MORE ORGANIZED LINE FORMS AND AIDS THE SE PUSH VIA DENSITY. HOWEVER THE MUCH DRIER AIR WILL LIKELY GET HUNG UP CROSSING THE FAR WEST UNTIL LATE PER ONLY SLOW SOUTHWARD PUSH TO THE ACTUAL FRONT. THUS DESPITE CLEARING WENT CLOSER TO THE WARMER MET MOS WITH LOWS MOSTLY IN THE UPPER 50S TO AROUND 60 WEST AND MID 60S PIEDMONT. UPPER TROF SWINGS ACROSS WED WITH THE ASSOCIATED COLD FRONT SLIDING TO THE SE ALLOWING DECENT SUBSIDENCE AND MUCH DRIER AIR TO WORK IN. THIS SHOULD MAKE FOR A MUCH MORE COMFORTABLE DAY WITH LOWER TEMPS/HUMIDITY AND MAINLY SUNNY SKIES OUTSIDE OF EARLY CLOUDS/FOG IN SPOTS FOLLOWED BY SOME AFTERNOON CU. WENT ON THE COOL SIDE OF MOS NW GIVEN THE COOLER 85H TEMPS ALONG THE SPINE OF THE APPS AND OUT EAST WHERE THE FLOW TURNS MORE NORTHERLY. OTRW MOS PRETTY CLOSE AND BASICALLY FOLLOWED. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... CONTINENTAL SURFACE HIGH PRESSURE PROVIDES A COOLER AND COMFORTABLE END OF THE WEEK BEFORE UPPER RIDGE EXPANDS EAST. TEMPS COULD FALL INTO THE UPPER 40S ACROSS SOME OF THE SHELTERED MOUNTAIN VALLEYS WEDNESDAY NIGHT. THURSDAY NIGHT ALSO HAS THE POTENTIAL TO BE ANOTHER CHILLY NIGHT. AIRMASS SHOULD REMAIN DRY ENOUGH TO STUNT ANY DIURNAL CONVECTION FRIDAY AFTERNOON DESPITE HIGH TEMPS MOVING CLOSER TO 90F AGAIN. && .LONG TERM /SATURDAY THROUGH TUESDAY/... A STRETCH OF HOT AND INCREASINGLY HUMID AIR IS EXPECTED THROUGH THE HOLIDAY WEEKEND. AS DEWPOINTS INCREASE AND AIRMASS BECOMES INCREASINGLY UNSTABLE...ISOLATED STORMS WILL BE POSSIBLE ON SUNDAY WITH A WEAK FRONT PROVIDING THE FOCUS FOR CONVECTION INTO MONDAY AND MONDAY NIGHT. WITH H85 TEMPS CROSSING +20C...SOME UPPER 90S MAY EVENT BE POSSIBLE ACROSS THE PIEDMONT AND SOUTHSIDE LATE WEEKEND. COLD FRONT ARRIVING AT THE END OF THE FORECAST DOESNT LOOK TO PROVIDE MUCH RELIEF WITH THE UPPER HIGH BEGINNNG TO CLOSE OFF OVER THE SE CONUS. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... WELL MIXED WESTERLY FLOW CONTINUES TO SLOW DOWN CONVECTIVE DEVELOPMENT EARLY THIS AFTERNOON WITH MOST SHRA/TSRA DEVELOPING JUST WEST OF KBLF ALONG OLD OUTFLOW AIDED BY DIFF HEATING. STILL EXPECTING SOME OF THIS COVERAGE TO GRADUALLY DEVELOP EAST BEFORE POSSIBLY JUMPING EAST OF THE BLUE RIDGE WHERE EVENTUALLY SHOULD SEE A BROKEN LINE DEVELOP. THUS WILL INCLUDE MORE OF A TSRA MENTION EITHER IN PREVAILING OR TEMPO GROUPS ACROSS SE WVA/KDAN AND LESS ALONG THE BLUE RIDGE NEAR KROA WITH -SHRA/CB MENTION ELSW. OUTSIDE OF ANY STORMS...VFR CONDITIONS SHOULD PREVAIL UNDER SCTD/BKN CU EXCEPT OVER THE EAST WHERE CLOUDS MAY BE MORE EXPANSIVE AS DEEPER CONVECTION DEVELOPS. THE COLD FRONT SHOULD BE SOUTHEAST OF THE REGION LATE TONIGHT BUT DRIER AIR MAY BE SLOWER IN ARRIVING ESPECIALLY IN THE PIEDMONT. WITH SHOWERS AROUND INTO THE EVENING...SOME MVFR OR IFR FOG IS POSSIBLE AT MOST SITES LATE TONIGHT BUT WILL BE MOST WIDESPREAD INCLUDING THE LOWEST VSBYS AT SITES THAT DO RECEIVE EARLIER RAINFALL. HIGH PRESSURE BUILDS OVER THE AREA FOR MID WEEK...RESULTING IN MOSTLY DRY WX THROUGH SUNDAY. ASIDE FROM SOME LATE NIGHT FOG ALONG THE RIVERS...PRIMARILY IN THE MTNS...LOOKING AT VFR CONDITIONS FROM WEDNESDAY THROUGH SUNDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/WP NEAR TERM...JH SHORT TERM...KM LONG TERM...KM AVIATION...JH/PM/WP
Hazardous weather outlook, Jun 28, 9:31 AM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 931 AM EDT TUE JUN 28 2011 VAZ007-009>014-017>020-022>024-WVZ042>045-291345- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-FLOYD-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE- GREENBRIER- 931 AM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS PRODUCING ISOLATED DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ001>006-018>020-VAZ015-016-032>035-043>047-058-059-291345- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-GRAYSON-CARROLL-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY- PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 931 AM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 28, 4:33 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
433 PM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL BOONE 36.21N 81.67W
06/28/2011 E1.00 INCH WATAUGA NC PUBLIC
&&
KMLocal storm report, Jun 28, 4:38 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
438 PM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL BASSETT 36.77N 79.98W
06/28/2011 E0.25 INCH HENRY VA PUBLIC
&&
EHLocal storm report, Jun 28, 4:57 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
457 PM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND GST ROANOKE AIRPORT 37.33N 79.98W
06/28/2011 M64 MPH ROANOKE VA ASOS
&&
KMLocal storm report, Jun 28, 4:58 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
458 PM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND GST ROANOKE AIRPORT 37.33N 79.98W
06/28/2011 M64.00 MPH ROANOKE VA ASOS
&&
KMSpecial weather statement, Jun 28, 5:02 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 502 PM EDT TUE JUN 28 2011 VAZ022-033-034-282130- BEDFORD VA-FRANKLIN VA-ROANOKE VA- 502 PM EDT TUE JUN 28 2011 ...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...FRANKLIN AND ROANOKE COUNTIES... AT 457 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BOONES MILL... MOVING EAST AT 35 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. IF ON OR NEAR SMITH MOUNTAIN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. SUDDEN WIND GUSTS MAY BE STRONG ENOUGH TO CAPSIZE YOUR VESSEL. THIS STORM WILL BE NEAR BURNT CHIMNEY AROUND 510 PM...WESTERN SMITH MOUNTAIN LAKE AROUND 515 PM...NORTHWEST SMITH MOUNTAIN LAKE AROUND 520 PM AND MONETA AROUND 525 PM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER UPDATES OR POSSIBLE WARNINGS. LAT...LON 3727 7962 3707 7954 3700 8001 3719 8005 AMS
Local storm report, Jun 28, 5:11 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
511 PM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM FLASH FLOOD BOONE 36.21N 81.67W
06/28/2011 WATAUGA NC 911 CALL CENTER
6 INCHES OF WATER AT HARDIN AND RIVER ST. MAN RESCUED
FROM CAR.
&&
KMThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:05 PM EDT | Special Weather Statement | RNK | Bland, Grayson, Smyth, Tazewell, Wythe | 55 min |
| Jun 27, 8:43 PM EDT | Special Weather Statement | RNK | Patrick | 47 min |
| Jun 27, 9:06 PM EDT | Special Weather Statement | RNK | City of Martinsville | 39 min |
| Jun 27, 9:49 PM EDT | Special Weather Statement | RNK | Pittsylvania | 41 min |
| Jun 27, 10:40 PM EDT | Special Weather Statement | RNK | Pittsylvania | 50 min |
| Jun 28, 3:13 AM EDT | Special Weather Statement | RNK | Floyd, Henry, Patrick, City of Martinsville | 62 min |
| Jun 28, 2:34 PM EDT | Special Weather Statement | RNK | Tazewell | 56 min |
| Jun 28, 2:44 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles, Tazewell | 46 min |
| Jun 28, 3:10 PM EDT | Special Weather Statement | RNK | Giles | 65 min |
| Jun 28, 3:26 PM EDT | Special Weather Statement | RNK | Craig | 64 min |
| Jun 28, 3:27 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 63 min |
| Jun 28, 3:28 PM EDT | Special Weather Statement | RNK | City of Martinsville | 62 min |
| Jun 28, 3:50 PM EDT | Flash Flood Warning | RNK | Giles | 5 hr |
| Jun 28, 4:17 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt, Craig, Montgomery, Roanoke, City of Roanoke, City of Salem | 58 min |
| Jun 28, 4:21 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Patrick, City of Martinsville | 54 min |
| Jun 28, 4:33 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 27 min |
| Jun 28, 4:36 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Rockbridge, City of Buena Vista, City of Lexington | 54 min |
| Jun 28, 4:40 PM EDT | Flash Flood Warning | RNK | Tazewell | 4 hr |
| Jun 28, 5:02 PM EDT | Special Weather Statement | RNK | Franklin | 28 min |
| Jun 28, 5:10 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Franklin, Roanoke, Rockbridge | 55 min |
| Jun 28, 5:19 PM EDT | Special Weather Statement | RNK | Franklin, Patrick | 56 min |
| Jun 28, 5:29 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Patrick | 61 min |
| Jun 28, 5:42 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 63 min |
| Jun 28, 5:51 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham | 54 min |
| Jun 28, 6:18 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Campbell, City of Lynchburg | 29 min |
| Jun 28, 6:25 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 65 min |
| Jun 28, 6:35 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell, Charlotte, Halifax | 40 min |
| Jun 28, 6:45 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham | 45 min |
| Jun 28, 7:38 PM EDT | Special Weather Statement | RNK | Halifax, City of Danville | 52 min |
| Jun 28, 7:41 PM EDT | Special Weather Statement | RNK | Henry | 64 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.